# SDR GTIA040464

- Difficulty date: May 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Aircraft time: 33,747 hours, 14,194 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725388
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER START NR 1 OIL QUANTITY FELL TO ZERO.  FOLLOWED QRH PROCEDURES, OIL PRESS FELL TO 35 PSI AND FLUCTUATED, SHUT DOWN NR 1 ENGINE.
